| Catalog Number |
129405410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
10/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was poly exchange during patella replacement due to instability.Additionally, the patient experienced patella pain requiring patella replacement.No standard wear on poly after removal.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > poly exchange during patella replacement.No standard wear on poly after removal.The product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed nothing indicative of a device nonconformance at the lcs comp rp insert std 10mm.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing records evaluation (mre) was not performed since a finished good lot number was not provided for this device.The overall complaint was not confirmed as the observed condition of the lcs comp rp insert std 10mm would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > a manufacturing records evaluation (mre) was not performed since a finished good lot number was not provided for this device.